# SDR REXA2013032200401

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 12,837 hours, 12,580 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PLUG SPAR EXTENSION HAS 2 DRILL STARTS OUTBOARD OF WS 353 3 STRINGER FWD OF REAR SPAR LOWER SIDE, 0.159" DIAMETER AND 0.012" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-57-21-1892.
